# SDR 2003F00648

- Difficulty date: September 8, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N785TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47015
- System (JASC): 5200 · Doors
- Part: Door
- Part number: 59260033
- Condition: Delaminated
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 4C CHECK, AFT CARGO COMPARTMENT BARRIER DOOR, DAMAGED INNER AND OUTER SKIN AND HONEYCOMB CORE.  DAMAGED PARTS WERE REPLACED BY NEW ONE.  (M)
